# SDR DALA1101730659

- Difficulty date: November 22, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 63,908 hours, 29,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 680 Wl 251
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL FWD OF L2 DOOR CRACKED IN RADIUS STA 680 WL 251 AT JOGGLE AND 682 AT RADIUS BLOCK.  REPLACED INTERCOSTAL DURING HMV  ON NON ROUTINE CARD 176984.
